Alert archive / New York / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 113, NWS Binghamton, NY

July 30, 2019Delaware County, New York

NWS Binghamton, NY issued this severe thunderstorm warning at Jul 30, 2019, 5:05 PM EDT for Delaware County, New York. It was in force for 55 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 30, 2019, 5:05 PM EDT (21:05 UTC)
Expired
Jul 30, 2019, 6:00 PM EDT
In force
55 min
Issued by
NWS Binghamton, NY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Delaware County, NY

The radar

The Albany radar (KENX), 67 km from the middle of the area, began a volume at 21:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 30, 5:20 PM EDTTSTM WND DMG2 Nw East Delhi, NYMULTIPLE REPORTS OF TREES AND WIRES DOWN.
Jul 30, 5:21 PM EDTTSTM WND DMGDelhi, NYNUMEROUS TREES AND WIRES DOWN IN THE VILLAGE OF DELHI. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 30, 1:22 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 9.1 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2019-07-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 197 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2019-07-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 49 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
197 J/kg
Mixed-layer CIN
-103 J/kg
Mixed-layer LCL
1331 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
49 m²/s²
0-3 km storm-relative helicity
92 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

356 
WUUS51 KBGM 302105
SVRBGM
NYC025-302200-
/O.NEW.KBGM.SV.W.0113.190730T2105Z-190730T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Binghamton NY
505 PM EDT Tue Jul 30 2019

The National Weather Service in Binghamton has issued a

* Severe Thunderstorm Warning for...
  Northern Delaware County in central New York...

* Until 600 PM EDT.

* At 505 PM EDT, a severe thunderstorm was located near Colchester,
  or near Walton, moving northeast at 30 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Walton, Delhi, Davenport, Roxbury, Colchester, Kortright, Meredith,
  Hamden, Andes and Stamford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

&&

LAT...LON 4230 7447 4211 7506 4213 7519 4223 7523
      4241 7501 4252 7484 4250 7469 4242 7461
      4235 7443
TIME...MOT...LOC 2105Z 238DEG 25KT 4221 7508 

HAIL...0.75IN
WIND...60MPH
 
$$

JRK
2 follow-up statements
595 
WWUS51 KBGM 302121
SVSBGM

Severe Weather Statement
National Weather Service Binghamton NY
521 PM EDT Tue Jul 30 2019

NYC025-302200-
/O.CON.KBGM.SV.W.0113.000000T0000Z-190730T2200Z/
Delaware NY-
521 PM EDT Tue Jul 30 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR NORTHEASTERN DELAWARE COUNTY...

At 521 PM EDT, a severe thunderstorm was located over Delhi, moving
northeast at 30 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Delhi, Davenport, Roxbury, Kortright, Meredith, Hamden, Stamford,
Hobart, Meridale and East Meredith.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 4218 7500 4223 7508 4230 7514 4241 7501
      4252 7484 4250 7469 4242 7461 4235 7443
      4230 7447 4228 7454
TIME...MOT...LOC 2121Z 238DEG 25KT 4227 7495 

HAIL...<.75IN
WIND...60MPH
 
$$

JRK
679 
WWUS51 KBGM 302151
SVSBGM

Severe Weather Statement
National Weather Service Binghamton NY
551 PM EDT Tue Jul 30 2019

NYC025-302201-
/O.EXP.KBGM.SV.W.0113.000000T0000Z-190730T2200Z/
Delaware NY-
551 PM EDT Tue Jul 30 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DELAWARE COUNTY
WILL EXPIRE AT 600 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
central New York.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Binghamton.

LAT...LON 4218 7500 4223 7508 4230 7514 4241 7501
      4252 7484 4250 7469 4242 7461 4235 7443
      4230 7447 4228 7454
TIME...MOT...LOC 2151Z 238DEG 25KT 4238 7472 

$$

MWG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 30, 3:51 PM EDT, 1 hour 14 minutes earlier.

Area forecast discussion, Jul 30, 3:51 PM EDT, 1 hour 14 minutes before
Area Forecast Discussion
National Weather Service Binghamton NY
351 PM EDT Tue Jul 30 2019

.SYNOPSIS...
A cold front will slowly move through the area this afternoon
through Wednesday bringing showers and thunderstorms. High
pressure builds into the region Thursday and Friday with drier
and cooler weather.

&&

.NEAR TERM /THROUGH WEDNESDAY NIGHT/...
A severe thunderstorm watch continues until 9PM for much of
central New York and northeast Pennsylvania.

So far a couple of thunderstorms have produce damaging winds
with trees down. Convection continues to fire in the vicinity
of prefrontal trough and associated mid level short wave.
Moderately unstable airmass will keep activity going until
early evening when storms will decrease in intensity. Damaging
winds and brief heavy rain is the main concern with these
storms. Lack of deep layer shear and weak mid level lapse rates
will help to limit severe threat. By early evening mid level
wave and prefrontal trough will exit region and with loss of
diurnal heating much of the overnight period will be dry.
Overnight lows will range in the mid 50s to lower 60s.

Wednesday...Surface cold front will drop south through the
region bringing more showers and thunderstorms. The best
instability and lift will be over the far southeast. Will
continue to mention likely POPs across northeast Pennsylvania
and the southern Catskills with just isolated to scattered
activity for the rest of central New York. Highs will range in
the upper 70s to lower 80s.

Wednesday night...Surface high pressure builds over the area
with skies becoming partly cloudy to mainly clear. Overnight
lows will range in the mid 50s to lower 60s.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
245 pm update...
Very quiet weather conditions in the short term with high pressure
at the surface building across the Great Lakes...and a surface
boundary lingering across the mid-Atlantic region which may trigger
a few showers or weak storms over northeast PA Friday and Friday
night.

Upper level trough to the east will continue tracking off the coast
on Thursday with heights aloft rising and high pressure at the
surface building in from the west. The incoming air mass will also
be much drier, at least initially on Thursday with mostly sunny
skies and temperatures into the lower 80s.

A weak surface inverted trough sets up along the East Coast/mid
Atlantic region on Friday with increasing instability...which will
likely lead to scattered convective showers and storms that could
possibly bleed into ne PA during the afternoon and early evening
hours. Severe weather is not expected.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
245 pm update...
Conditions on Saturday remain on the quiet side with generally dry
weather during the morning and some scattered afternoon/evening
showers and storms. There does not appear to be any real significant
forcing mechanism to generate strong thunderstorms, so should be
mainly showers and weak storms until close to sunset when the
boundary layer subsides and stabilizes.

A secondary upper wave will drop in from the north on Sunday, but
will once again be met with a relatively dry air mass and likely not
be able to produce much in the way of strong thunderstorms. The wave
will exit to the east late Sunday and heights will rise aloft behind
the system during the day Monday. This should keep most of the area
quiet early next week with generally mild temperatures...into the
lower 80s.

&&

.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
A prefrontal trough will cross the terminals this afternoon with
thunderstorms expected. Included a 3 to 4 hour tempo group at
all terminals for MVFR thunderstorms along with strong gusty
winds. At KITH/KSYR/KELM the thunderstorms are expected between
18Z-21Z and at KRME/KBGM/KAVP the timing is 20Z-24Z. This
evening primarily VFR conditions are expected until 06Z-09Z when
MVFR/Alternate Required conditions are forecast due to stratus.
Conditions will return to VFR by mid morning with ceilings
around 4K feet.

Southwest winds at 5-10 knots with gusts to 20 knots this
afternoon. Winds becoming light and variable this evening then
northwest on Wednesday around 5 knots.

Outlook...
Wednesday afternoon...Brief restrictions possible at KAVP
in thunderstorms, otherwise VFR.

Thursday through Sunday...Mainly VFR.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...None.
NY...None.

&&

SYNOPSIS...RRM
NEAR TERM...RRM
SHORT TERM...BJT
LONG TERM...BJT
AVIATION...RRM
Hazardous weather outlook, Jul 30, 4:35 PM EDT, 30 minutes before
Hazardous Weather Outlook
National Weather Service Binghamton NY
435 PM EDT Tue Jul 30 2019

NYZ009-018-023>025-036-037-044>046-055>057-062-PAZ038>040-043-044-
047-048-072-312045-
Northern Oneida-Onondaga-Schuyler-Chemung-Tompkins-Madison-
Southern Oneida-Cortland-Chenango-Otsego-Tioga-Broome-Delaware-
Sullivan-Bradford-Susquehanna-Northern Wayne-Wyoming-Lackawanna-
Luzerne-Pike-Southern Wayne-
435 PM EDT Tue Jul 30 2019

...SEVERE THUNDERSTORM WATCH 545 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central New York and
northeast Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

NYZ015>017-022-312045-
Yates-Seneca-Southern Cayuga-Steuben-
435 PM EDT Tue Jul 30 2019

This Hazardous Weather Outlook is for central New York.

.DAY ONE...Tonight.

Showers and thunderstorms will be likely. Some of the thunderstorms
could produce damaging winds and heavy downpours. Heavy rain may
result in localized small stream and urban flooding.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

In the hours before

Special weather statement, Jul 30, 4:43 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Binghamton NY
443 PM EDT Tue Jul 30 2019

PAZ044-047-302115-
Luzerne PA-Lackawanna PA-
443 PM EDT Tue Jul 30 2019

...STRONG THUNDERSTORM WILL AFFECT...CENTRAL LACKAWANNA AND
NORTHEASTERN LUZERNE COUNTIES UNTIL 515 PM EDT...

At 443 PM EDT, Doppler radar was tracking a strong thunderstorm near
Wilkes-Barre, moving northeast at 25 mph.

Small hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Scranton, Wilkes-Barre, Dunmore, Kingston, Plains, Old Forge,
Pittston, Archbald, Blakely and Taylor.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
northeastern Pennsylvania.

LAT...LON 4117 7583 4129 7597 4155 7563 4133 7544
      4129 7544
TIME...MOT...LOC 2043Z 235DEG 21KT 4126 7582

JRK
Special weather statement, Jul 30, 4:45 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Binghamton NY
445 PM EDT Tue Jul 30 2019

NYZ057-302130-
Delaware NY-
445 PM EDT Tue Jul 30 2019

...STRONG THUNDERSTORM WILL AFFECT...NORTHERN DELAWARE COUNTY UNTIL
530 PM EDT...

At 445 PM EDT, Doppler radar was tracking a strong thunderstorm near
Walton, moving northeast at 20 mph.

Strong wind gusts will be possible with this storm.

Locations impacted include...
Walton, Delhi, Davenport, Colchester, Kortright, Meredith, Hamden,
Meridale, East Meredith and Butts Corner.

LAT...LON 4213 7511 4227 7525 4245 7501 4245 7498
      4247 7497 4248 7496 4247 7493 4251 7484
      4251 7482 4233 7464
TIME...MOT...LOC 2045Z 233DEG 18KT 4225 7511

DJP
Local storm report, Jul 30, 4:48 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
448 PM EDT TUE JUL 30 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0446 PM     TSTM WND DMG     CORTLAND                42.60N  76.18W
07/30/2019                   CORTLAND           NY   911 CALL CENTER

            A FEW TREES DOWN IN SEVERAL LOCATIONS.

&&

JML
Special weather statement, Jul 30, 4:51 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Binghamton NY
451 PM EDT Tue Jul 30 2019

PAZ047-302115-
Luzerne PA-
451 PM EDT Tue Jul 30 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT...WESTERN LUZERNE
COUNTY UNTIL 515 PM EDT...

At 450 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Berwick to Numidia. Movement was northeast at
25 mph.

Small hail and wind gusts up to 50 mph will be possible with these
storms.

Locations impacted include...
Wilkes-Barre, Muhlenberg, Berwick, Nanticoke, Plymouth, West
Hazleton, Larksville, Lehman, Ashley and Dorrance.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
northeastern Pennsylvania.

LAT...LON 4095 7621 4105 7623 4114 7623 4113 7627
      4118 7630 4134 7608 4130 7596 4112 7580
      4092 7610
TIME...MOT...LOC 2050Z 232DEG 20KT 4106 7624 4086 7641

JRK
Special weather statement, Jul 30, 4:54 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Binghamton NY
454 PM EDT Tue Jul 30 2019

NYZ015-016-022-302200-
Steuben NY-Seneca NY-Yates NY-
454 PM EDT Tue Jul 30 2019

...STRONG THUNDERSTORM WILL AFFECT...SENECA...YATES AND NORTHEASTERN
STEUBEN COUNTIES UNTIL 600 PM EDT...

At 453 PM EDT, Doppler radar was tracking a strong thunderstorm over
Pulteney, or 11 miles west of Dundee, moving northeast at 35 mph.

Strong wind gusts will be possible with this storm.

Locations impacted include...
Seneca Falls, Waterloo, Penn Yan, Romulus, Fayette, Benton, Urbana,
Pulteney, Wayne and Tyre.

LAT...LON 4253 7736 4276 7708 4277 7697 4285 7698
      4303 7677 4302 7675 4300 7672 4296 7674
      4284 7671 4279 7674 4270 7673 4248 7707
      4249 7710 4246 7710 4241 7719
TIME...MOT...LOC 2053Z 225DEG 29KT 4253 7721

DJP
Local storm report, Jul 30, 5:03 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
503 PM EDT TUE JUL 30 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0456 PM     TSTM WND DMG     BURLINGTON              41.78N  76.61W
07/30/2019                   BRADFORD           PA   911 CALL CENTER

            TREES AND WIRES DOWN ACROSS ROAD

&&

JML

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 29, 8:25 PM EDTSpecial Weather StatementBGMOtsego35 min
Jul 30, 12:27 PM EDTSpecial Weather StatementBGMCayuga33 min
Jul 30, 12:49 PM EDTSpecial Weather StatementBGMOneida26 min
Jul 30, 12:53 PM EDTSpecial Weather StatementBGMCayuga, Onondaga37 min
Jul 30, 1:07 PM EDTSpecial Weather StatementBGMTioga23 min
Jul 30, 1:22 PM EDTSpecial Weather StatementBGMCayuga38 min
Jul 30, 1:30 PM EDTSpecial Weather StatementBGMOnondaga30 min
Jul 30, 1:39 PM EDTSpecial Weather StatementBGMSullivan51 min
Jul 30, 1:48 PM EDTAreal Flood AdvisoryBGMSullivan3 hr
Jul 30, 1:54 PM EDTSpecial Weather StatementBGMTioga51 min
Jul 30, 1:57 PM EDTSpecial Weather StatementBGMOneida33 min
Jul 30, 2:00 PM EDTSpecial Weather StatementBGMChenango30 min
Jul 30, 2:08 PM EDTSpecial Weather StatementBGMOnondaga37 min
Jul 30, 2:11 PM EDTSevere Thunderstorm WarningBGMOneida64 min
Jul 30, 2:34 PM EDTSpecial Weather StatementBGMMadison41 min
Jul 30, 2:39 PM EDTSpecial Weather StatementBGMCortland36 min
Jul 30, 2:39 PM EDTSevere Thunderstorm WarningBGMSullivan53 min
Jul 30, 2:46 PM EDTSpecial Weather StatementBGMSteuben44 min
Jul 30, 2:54 PM EDTSevere Thunderstorm WarningBGMChemung, Schuyler, Steuben51 min
Jul 30, 2:56 PM EDTSpecial Weather StatementBGMCayuga, Onondaga, Seneca34 min
Jul 30, 3:00 PM EDTSpecial Weather StatementBGMTioga45 min
Jul 30, 3:10 PM EDTSpecial Weather StatementBGMCortland, Madison50 min
Jul 30, 3:26 PM EDTSpecial Weather StatementBGMSeneca34 min
Jul 30, 3:52 PM EDTSpecial Weather StatementBGMTompkins53 min
Jul 30, 3:57 PM EDTSpecial Weather StatementBGMMadison48 min
Jul 30, 4:04 PM EDTSevere Thunderstorm WarningBGMCortland, Schuyler, Tompkins56 min
Jul 30, 4:07 PM EDTSevere Thunderstorm WarningBGMChenango, Madison38 min
Jul 30, 4:11 PM EDTSpecial Weather StatementBGMTioga34 min
Jul 30, 4:21 PM EDTSpecial Weather StatementBGMDelaware24 min
Jul 30, 4:42 PM EDTSevere Thunderstorm WarningBGMTioga48 min
Jul 30, 4:45 PM EDTSpecial Weather StatementBGMDelaware45 min
Jul 30, 4:47 PM EDTSevere Thunderstorm WarningBGMTioga58 min
Jul 30, 4:51 PM EDTSevere Thunderstorm WarningBGMCayuga, Chenango, Cortland, Madison, Onondaga54 min
Jul 30, 4:54 PM EDTSpecial Weather StatementBGMSeneca, Yates66 min
Jul 30, 5:05 PM EDTAreal Flood AdvisoryBGMChenango, Madison, Oneida2 hr
Jul 30, 5:15 PM EDTSevere Thunderstorm WarningBGMBroome, Tioga45 min
Jul 30, 5:25 PM EDTSpecial Weather StatementBGMSeneca35 min
Jul 30, 5:33 PM EDTSevere Thunderstorm WarningBGMBroome, Tioga36 min
Jul 30, 5:42 PM EDTSpecial Weather StatementBGMOtsego33 min
Jul 30, 5:49 PM EDTSevere Thunderstorm WarningBGMCayuga, Seneca56 min
Jul 30, 5:51 PM EDTSevere Thunderstorm WarningBGMCayuga, Schuyler, Seneca, Tompkins, Yates39 min
Jul 30, 6:06 PM EDTSpecial Weather StatementBGMSullivan54 min
Jul 30, 6:09 PM EDTSpecial Weather StatementBGMOtsego36 min
Jul 30, 6:24 PM EDTAreal Flood AdvisoryBGMSchuyler, Seneca, Tompkins, Yates2 hr
Jul 30, 6:27 PM EDTSpecial Weather StatementBGMDelaware63 min
Jul 30, 6:32 PM EDTAreal Flood AdvisoryBGMDelaware, Sullivan82 min
Jul 30, 6:39 PM EDTSevere Thunderstorm WarningBGMCayuga, Onondaga51 min
Jul 30, 6:47 PM EDTAreal Flood AdvisoryBGMCayuga, Onondaga, Seneca3 hr
Jul 30, 6:52 PM EDTSpecial Weather StatementBGMDelaware53 min
Jul 30, 7:29 PM EDTSpecial Weather StatementBGMMadison46 min
Jul 30, 7:30 PM EDTSpecial Weather StatementBGMSullivan45 min
Jul 30, 7:30 PM EDTSevere Thunderstorm WarningBGMDelaware, Otsego45 min
Jul 30, 7:37 PM EDTAreal Flood AdvisoryBGMOnondaga105 min

Nearby

Severe Thunderstorm Warnings in New York, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.